Conformable fractional approximations by max-product operators using convexity
Here, we consider the approximation of functions by a large variety of max-product operators under conformable fractional differentiability and using convexity. These are positive sublinear operators. Our study relies on our general results about positive sublinear operators. We derive Jackson-type inequalities under conformable fractional initial conditions and convexity. So our approach is quantitative by obtaining inequalities where their right hand sides involve the modulus of continuity of a high-order conformable fractional derivative of the function under approximation. Due to the convexity assumptions, our inequalities are compact and elegant with small constants.
Arabian Journal of Mathematics
Anastassiou, G. (2018). Conformable fractional approximations by max-product operators using convexity. Arabian Journal of Mathematics, 7 (3), 159-174. https://doi.org/10.1007/s40065-018-0199-3